# SDR DALA2014112906354

- Difficulty date: November 28, 2014
- Submitted: December 1, 2014
- Operation: Air carrier
- Aircraft: N712TW
- Make and model: Boeing 757-2Q8
- Aircraft serial: 27624
- Aircraft time: 62,933 hours, 18,213 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Angle
- Condition: Corroded
- Location: L4 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN L4 DOOR AFT CABLE SUPPORT, SCUFF PLATE SUPPORT IS CORRODED.  REMOVED CORRODED ANGLE.  FABRICATED REPAIR AND INSTALLED REF SRM.
